# SDR SWAA2020082610389

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 54,099 hours, 38,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT TURNS ON WHEN CABIN LIGHTS TURNED ON THE BRIGHT SETTING / FOUND LIGHT IN QUESTION TO BE ENTRY DOOR THRESHOLD ILLUMINATION LIGHT. ILLUMINATION LIGHT OPS CHECK GOOD PER S.I.P. EMERGENCY EXIT. LIGHTS OPS CHECK GOOD PER M.M. CH. 33-51-00
